# SDR C2XA09IA152

- Difficulty date: June 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 7,764 hours, 4,190 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MCI - FLIGHT 2394 - THE CREW REPORTED, RECEIVED A FALSE "LAV SMOKE" INDICATION IN FLIGHT.  THE AIRCRAFT LANDED AT MCI WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE LAV SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
